Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/21525

Title: Implicit Multistage Two-Derivative Discontinuous Galerkin Schemes for Viscous Conservation Laws
Authors: Jaust, Alexander
Schütz, Jochen
Seal, David C.
Issue Date: 2016
Citation: JOURNAL OF SCIENTIFIC COMPUTING, 69 (2), p. 866-892
Abstract: In this paper we apply implicit two-derivative multistage time integrators to conservation laws in one and two dimensions. The one dimensional solver discretizes space with the classical discontinuous Galerkin method, and the two dimensional solver uses a hybridized discontinuous Galerkin spatial discretization for efficiency. We propose methods that permit us to construct implicit solvers using each of these spatial discretizations, wherein a chief difficulty is how to handle the higher derivatives in time. The end result is that the multiderivative time integrator allows us to obtain high-order accuracy in time while keeping the number of implicit stages at a minimum. We show numerical results validating and comparing methods.
Notes: Jaust, A (reprint author), Hasselt Univ, Vakgrp Wiskunde Stat, Agoralaan Gebouw D, B-3590 Diepenbeek, Belgium. alexander.jaust@uhasselt.be; jochen.schuetz@uhasselt.be; seal@usna.edu
URI: http://hdl.handle.net/1942/21525
DOI: 10.1007/s10915-016-0221-x
ISI #: 000385151700016
ISSN: 0885-7474
Category: A1
Type: Journal Contribution
Validation: ecoom, 2017
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version1.16 MBAdobe PDF
Peer-reviewed author version2.02 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.